# SDR SWIA2020040649981

- Difficulty date: February 20, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH SIDE SEAT RAIL TRACK AT STRINGER 15R HAS MULTIPLE LOCATIONS OF CORROSION FROM APPROX. FS677.00 TO FS708.00. (MARKED)   (C-CHECK) RO 4/3/2020   REPLACED SEAT TRACK AT STRINGER 15R, FS677-708 PER AMM.
